# SDR 2007UALA01389

- Difficulty date: May 2, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 32,277 hours, 12,547 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Condition: Failed
- Location: Fan
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BLOWER FAN INOPERATIVE.  UPON ARRIVAL TO AIRCRAFT FOUND C/B`S AD10 AND AE02 OPEN AND ELECTRICAL ODOR ON FLIGHT DECK.  [06-26-07]   REPLACED BLOWER FAN. SUSPECT FAILED BEARINGS.
